Communications in Mathematical Sciences

Volume 19 (2021)

Number 3


On the convergence of frozen Gaussian approximation for linear non-strictly hyperbolic systems

Lihui Chai, James C. Hateley, Emmanuel Lorin, and Xu Yang

pp. 585-606

Global well-posedness of the stochastic Camassa–Holm equation

Yong Chen, Jinqiao Duan, and Hongjun Gao

pp. 607-627

Stability of equilibria to the model for non-isothermal electrokinetics

Ning Jiang, Yi-Long Luo, and Xu Zhang

pp. 687-720

Lovász extension and graph cut

Kung-Ching Chang, Sihong Shao, Dong Zhang, and Weixi Zhang

pp. 761-786

Fast Communications